MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI CVX ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI CVX ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795190
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported an affiniti ultrasound system monitor detached from the articulating arm support.No patient or user was harmed as a result of the issue.The field service engineer replaced the articulating monitor arm to resolve the issue.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
Sending supplemental report to populate become aware date in the 'date received by manufacturer' field for the initial report received by fda on july 18, 2024.This date was inadvertently left blank.
 
Additional Manufacturer Narrative
Root cause was unable to be determined as the suspect part could not be obtained for further failure analysis.Engineering has opened a product defect investigation to look at failures related to the monitor knuckle.The system has returned to service with no similar issues reported.

Brand Name
AFFINITI CVX ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key19771075
Report Number3019216-2024-00102
Device Sequence Number8605187
Product Code IYN
UDI-Device Identifier00884838106598
UDI-Public00884838106598
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number795190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/04/2024
12/04/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/06/2024
12/27/2024
Date Device Manufactured07/31/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown